Translator Disclaimer
2011 Poincaré duality and periodicity
John R Klein, William Richter
Algebr. Geom. Topol. 11(4): 1961-1985 (2011). DOI: 10.2140/agt.2011.11.1961

Abstract

We construct periodic families of Poincaré complexes, partially solving a question of Hodgson, and infinite families of Poincaré complexes whose top cell falls off after one suspension but which fail to embed in a sphere of codimension one. We give a homotopy theoretic description of the four-fold periodicity in knot cobordism.

Citation

Download Citation

John R Klein. William Richter. "Poincaré duality and periodicity." Algebr. Geom. Topol. 11 (4) 1961 - 1985, 2011. https://doi.org/10.2140/agt.2011.11.1961

Information

Received: 8 July 2007; Revised: 7 March 2011; Accepted: 7 April 2011; Published: 2011
First available in Project Euclid: 19 December 2017

zbMATH: 1256.57019
MathSciNet: MR2826929
Digital Object Identifier: 10.2140/agt.2011.11.1961

Subjects:
Primary: 57P10, 57Q45
Secondary: 55P91, 55Q25

Rights: Copyright © 2011 Mathematical Sciences Publishers

JOURNAL ARTICLE
25 PAGES


SHARE
Vol.11 • No. 4 • 2011
MSP
Back to Top